MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 5X40MM

MEDACTA INTERNATIONAL SA ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 5X40MM
Catalog Number 03.52.314
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05-jan-2024.Lot 2125448: (b)(4) items manufactured and released on 15-nov-2021.Expiration date: 2026-10-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review with two items involved in that event with this lot.Additional implants involved: pedicle screw 03.52.315 enh.Poly-axial pedicle screw - cannulated 5x45mm (k141988) lot 2127130 batch review performed on 05-jan-2024, lot 2127130: (b)(4) items manufactured and released on 22-dec-2021.Expiration date: 2026-12-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported events during the period of review.Pedicle screw 03.52.324 enh.Poly-axial pedicle screw - cannulated 6x45mm (k141988) lot 2220280 batch review performed on 05-jan-2024, lot 2220280: (b)(4) items manufactured and released on 01-mar-2022.Expiration date: 2027-02-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported events during the period of review.This complaint involves two items with this lot.Myspine 7.0724 myspine-mc drill guide l04 (k173472) lot.11419s mysolution department analysis: our analysis of the myspine process of this case found no deviations from the standard procedures.Each step has been performed correctly.We reproduced the l04 guide and the bone model, the fitting check and the result is conform; the guide is stable and has a good docking.The batch review performed did not reveal any anomaly.Surgeon feedback: the severely overgrown facet displaced the guide slightly and ended up with a pilot hole that was too medial.It was immediately recognized and able to be re-directed with end construct being perfect.Unfortunately the patient developed a delayed radiculitis, which required a return to the or and had to reduce a herniated nerve rootlet through the small durotomy.
 
Event or Problem Description
The severely overgrown facet displaced the guide slightly and ended up with a pilot hole that was too medial.It was immediately recognized and able to be re-directed with end construct being perfect.Unfortunately the patient developed a delayed radiculitis, which required a return to the or and had to reduce a herniated nerve rootlet through the small durotomy.

Brand Name
ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 5X40MM
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18481932
Report Number3005180920-2023-01099
Device Sequence Number21101848
Product Code NKB
UDI-Device Identifier07630030857461
UDI-Public07630030857461
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number03.52.314
Device Lot Number2125448
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Initial Report FDA Received Date01/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale